# SDR VNAA2025022811103

- Difficulty date: February 24, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 20,417 hours, 18,195 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO GPT, PILOTS MOVED THE FLAP LEVER TO 8 AND GOT A STICK SHAKER FOLLOWED BY A STICK PUSHER. PILOTS WERE ABLE TO MANUALLY PULL THE NOSE UP FROM A DIVE DOWN SCENARIO. PILOTS DISCONNECTED THE STICK PUSHER SWITCHES AND BEGAN TO CLIMB PERFORMING A GO AROUND RETRACTING FLAPS.  READ QRH FOR STICK PUSHER FAIL AND TRY ONE MORE APPROACH AT 210KTS AND BOTH STICK PUSHER SWITCHES IN THE OFF POSITION. THE STICK SHAKER AND PUSHER WENT OFF AGAIN AND WE WERE IN THE SAME SCENARIO.  WE REALIZED FLAPS OUT OF ZERO WERE SOMEHOW ASSOCIATED AND DIVERTED FOR A FLAP ZERO LANDING.  NO FURTHER ISSUES AFTER THAT / C/W INSTRUCTIONS LISTED IN RIL# 12219.
